Doctor insights on:
Why Do I Go Threw Withdraws When I Quit Takin Celexa
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
I have been taking 10 mg celexa (citalopram) for a week, how long until it is out of my system if I quit it 13 days ago?
T 1/2: Half live is around 1.5 days...So say 6-8 days and out of system. ...Read more
On celexa (citalopram) 40mg for a few months & klonopon. 5 two times a day for a month. I stopped taking my meds for almost week, how long will withdraw last.
Not sure.: I am not sure you are having symptoms of withdrawal. Were you prescribed these medications for depression and anxiety? If you were, some of the symptoms you are experiencing now be a recurrence of your symptoms and they can actually feel worse than before you started. Do see your doctor to make sure you're not having other problems. ...Read more
Can be: There can be withdrawal effects but not everybody gets them. They are usually insomnia, nausea, loss of appetite, flu like symptoms, bouncy eyes, electric shock like sensations, irritability and the symptoms can last up to two weeks, possibly longer although they usually only last about a week. ...Read more
I quit taking 20mg celexa (citalopram) 5 days ago (took for 1yr) cold turkey and would like to stop 150mg trazodone (1 yr also). How and when should i?
I was on 20 mg of Celexa (citalopram) and I quit cold turkey it's going on a week tomorrow and I feel horrible, I'm dizzy and my ears are hurting what can I do?
Celexa (citalopram): Tapering the dose is advisable. Consult your prescribing doctor. For my patients I recommend going back on 10 mg. Celexa (citalopram) twice daily for 3 days, then taper by 5 mg. Per day every 3 days, then discontinue when down to 5 mg. Per day, unless your doctor advised you not to come off the Celexa (citalopram). ...Read more
I've been taking celexa and klonopin (clonazepam) for two years and buspirone for five weeks. How long will it take to withdraw from each of them?
Work with your doc: You should discuss with your doctor on how to wean off the medications and if it is advisable to go off the medications, it depends on our dosage as to how long it will take to get off of the medications safely. ...Read more
My dr is having me stop my celexa (citalopram) for 10 days because of an antibiotic im on. Will my depression/anxiety increase? Will I withdraw? I'm scared.
Possibly: Yes, you could have withdrawal symptoms by suddenly stopping celexa, (citalopram) and your depression symptoms could increase. Hoping you also have a psychiatrist, and can discuss this directly with him or her -- it seems a bad idea to cold-turkey an ssri. If your primary care doctor is concerned about the antibiotic effects with celexa, (citalopram) could s/he not simply reduce the dose rather than stop it altogether? ...Read more
I dread that time of the month as it sends me into an emotional and unfamiliar rollercoaster! Celexa (citalopram) quit working? Depressed, confused, help!
Takin 20 mlg celexa (citalopram) 4 yrs. Want t ween myself off. Happier life. Been takin 10 ml 8 days. Feel off sonetimes. Suggestions? Don't want 2 take anymore
Thanks for your question. This is a very common question/problem.
Abruptly stopping medications like celexa (citalopram) can causing something called the "SSRI discontinuation syndrome." This can cause dizziness, irritability, and "brain zaps."
You will need to gradually taper off of the medication to minimize these symptoms. Talk to you doc! ...Read more
Been on 10mg celexa (citalopram) for 2 months. Going up to 20mg now. What to except? Feel no different on 10mg
I feel spaced or zoned out on celexa (citalopram) 10 mg which I started yesterday, will that feeling go away soon?
Help! Took a double dose of celexa (citalopram) this morning on accident during the morning hustle. I take 20mg normally. Is this going to hurt me?
One time: Extra dose shouldn't cause any issues.Get a more detailed answer ›
Usually: Generally, you will see a decrease in side effects in 2-4 weeks of taking the medication but if the side effect is very bothersome or does not improve, tell your md right away - there are many medication options (or a lower dose) and it might take more than one try to find the right one for you that helps and does not cause side-effects that are intolerable. ...Read more
Most likely: Most of the initial side effects are related to GI discomfort and fatigue. Sexual side effects that occur on men typically resolve with time. However, sexual side effects in women tend not to go away over time. ...Read more
On 10mg of celexa (citalopram) now for almost 3weeks. If going up to 20mg will there be more or less side effects?
Celexa (citalopram): Side effects are expected initially and ease up with time. Not likely to get more intense upping the dose after weeks of trearment. ...Read more
Been on celexa (citalopram) 10mg for 3 weeks. I'm now feeling the nauseous feeling. Will this go away after the 4-6 week mark?
Possibly: Most patients will have this symptom go away, but not all. This often is cured by taking the medication with food. ...Read more
Have titrated from 40 mg to 20mg celexa (citalopram). After a day or 2, I'm feeling better than ever. Lot's of energy. Is this normal when going off of ads?
Not unusual: Particularly when taken in am, citalopram specifically may cause feeling tired. You are right in that if therapy works, you can start consulting your psychiatrist about weaning slowly including xanax (alprazolam) which also has depression and fatigue listed as side effects (not to mention dependency in long term). Not all antidepressants make you feel tired though. Ask your dr. Good luck. ...Read more
When will celexa (citalopram) shocks go away? Tampered down from 20mg to 10mg to 5mg & now 5mg every other day. When should I stop the 5mg? To many side effects.
Tapering Celexa (citalopram): I don't know how quickly you've been decreasing your Celexa (citalopram) dosage, but it sounds like your body doesn't like the schedule. Are you working with your physician on this? I suggest you speak with him or her, and go at this more gradually. The "shocks" could last for several weeks beyond stopping the celexa (citalopram). ...Read more
Some of the time:
You should not use Serlatine if you use Pimozide, You should not use Serlatine if you have used an MAO inhibitor in the last 40 days. These include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
It is not approved for treating children who are less than 18 years old. ...Read more
Yes.: Talk to your doc about how to do it and what to expect and if that is the right choice for you. ...Read more
Black box: The only antidepressant ssri that got black box warning about heart problems is celexa (citalopram). There is a recent wanring about Celexa (citalopram) causing some heart conduction problems for all ages, but I have yet to see one case. Not advised after 50. Otherwise is not known to cause significant or noticeable side effects. Must not take it if pregnant as the safety record is now not complete on ssri. ...Read more
- Talk to a doctor online
- Why do i have to take celexa with clonazepam?
- Why do my toes go numb when i walk?
- Why do my feet go numb when i sleep?
- Why do my eyes water when i go outside?
- Why do my legs go numb when i lay down?
- Why do my hands go numb when i'm sleeping?
- Why do my legs ache when i go to sleep?
- Why do my feet go numb when i lay down?
- Why do my toes go numb when i sleep?